# SDR UALA2013051303295

- Difficulty date: May 10, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 76,918 hours, 23,044 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 324 - 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 324 TO 345 RBL 61,  DRAIN SUPPORT HAS CORROSION.    FOUND TO BE OUT OF LIMITS IAW SRM.  REMOVED AND REPLACED DRAIN SUPPORT IAW SRM 51-40-02 PAR 7D FIG 12.
